MathSciNet Relay Station
MathSciNet bibliographic data
MR350372 (50 #2865) 46A40
Aliprantis, Charalambos D. On the completion of Hausdorff locally solid Riesz spaces. Trans. Amer. Math. Soc. 196 (1974), 105–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement